# SDR RAIA950801

- Difficulty date: August 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N339TE
- Make and model: Bag JETSTM3201
- Aircraft serial: 935
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Battery
- Part number: 311701
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

STL - FLT NR 7496 - EMERGENCY LIGHTS INOP.  MAINTENANCE REPLACED BOTH FORWARD AND AFT EMERGENCY LIGHTS BATTERIES. (M)
